# SDR 2007UALA05382

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 33,861 hours, 4,134 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903822U1
- Condition: Faulty
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE SQUIB PANEL LIGHT FAILS TO ILLUM TEST SW 1 ENG 4. REPLACED BOTTLE A SQUIB REF MM26 -21-04  TEST OK. AC OK FOR SERVICE.
